JournalsjncgVol. 15, No. 2pp. 713–734

On Runge pairs and topology of axially symmetric domains

  • Cinzia Bisi

    Università di Ferrara, Italy
  • Jörg Winkelmann

    Ruhr-Universität Bochum, Germany
On Runge pairs and topology of axially symmetric domains cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove a Runge theorem for and describe the homology of axially symmetric open subsets of H\mathbb H.

Cite this article

Cinzia Bisi, Jörg Winkelmann, On Runge pairs and topology of axially symmetric domains. J. Noncommut. Geom. 15 (2021), no. 2, pp. 713–734

DOI 10.4171/JNCG/409